# SDR IPXA2019101647910

- Difficulty date: October 13, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 74,772 hours, 14,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AREF M685305 L-1 PASS DOOR DRIVE CABLEREVERSED DMP. R&R BROKEN TENSION SPRING & INSTALLED NEW CABLE ASSY. REF AMM 52-11-03. OPS CK GOOD. THIS CLEARS M685305
